# SDR SCNA01340

- Difficulty date: June 28, 2001
- Submitted: July 14, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 70,791 hours, 28,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 616053053
- Part serial: 72321
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE RT FWD OVERWING EXIT DOOR EMERGENCY AND PULL SIGNS FAILED LUMINOSITY INSPECTION.  REMOVED AND REPLACED SIGNS IAW B727 MM 335041.
